# SDR AALA202511141034

- Difficulty date: November 9, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N414AL
- Make and model: Airbus A321-253NX
- Aircraft serial: 9359
- Aircraft time: 20,036 hours, 5,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 170023
- Condition: No Test
- Location: Zone 200
- Part time: 20,036 hours, 5,486 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING EMERGENCY LIGHT OPERATIONAL CHECK MAINTENANCE FOUND EMERGENCY POWER SUPPLY UNIT 13WL WITH UNIT FAULT LIGHT ON. REPLACED EMERGENCY POWER SUPPLY UNIT 13WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
